# SDR IPXA2017022114300

- Difficulty date: January 31, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0786501
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO FLOOR PANEL AT BS 488.12 LBL 18 IS CORRODED. REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6616 REV. I/R,  AND EO MD11-5330-63219-A.
